# SDR DALA2025032502219

- Difficulty date: March 6, 2025
- Submitted: March 25, 2025
- Operation: Air carrier
- Aircraft: N696DL
- Make and model: Boeing 757232
- Aircraft serial: 29728
- Aircraft time: 83,016 hours, 32,795 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR EMERGENCY EXIT COVER DIFFUSER LENS MISSING.   REPLACED LENS PER CMM 33-51-31. (0843630)
